Decreased Interest

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes fatigue, sleep problems, and lack of interest?

Query: Hi doctor,I have fatigue. Sometimes, I am unable to sleep due to numbness in the back of the head and hands while sleeping. I have a lack of interest. I am having this problem for a month even after taking nine numbers of B12 injections and medications.   Read Full »


Dr. Ujjal Kanti Ray

Pathologist, General Practitioner, Family Physician

Answer: Hi, Welcome to icliniq.com. I think that you are under stress. Anxiety is one of the reason where these medicines do not work.   Read Full »

Why do some students lack interest in studies?

Query: Hi doctor,First time, when I was in the hostel I acted like fainting. So, they took me to the hospital and after checking BP, the doctor said it was low. The next day, I got very high fever and came home. Then after some days, I went hostel as I had kidney pain. I was brought here and had a scan. Th...  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hi, Welcome to the icliniq.com. I completely understand that you are feeling a lack of interest in studies and unable to focus on your studies.  Read Full »

My energy levels are low, and feel sad and cranky. What can I do?

Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full »

Do nootropic drugs fall under addictive medications?

Query: Hi doctor, My son is not so good in education and not showing active interest. Does nootropic drug help to improve? He is having asthma. He is not taking any drugs now and uses an inhaler. He is 14 years old and studying grade 9. Does nootropic come under the category of addictive drugs? Can we u...  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can use nootropics (cognitive enhancers), but most probably it would not help. Also, they are not habit forming and you can stop them anytime. Rather than nootropic drugs, you can try some physical methods like behavior modification. It is better if you find his inte...  Read Full »

I am forced to stay in a job that I do not like. Please help.

Query: Hi doctor, I have just completed my three months of training in my job, which is far away from my home. Now, I am alone in my hostel as my roommates have already vacated. I personally had frequent mood swings during the office time and the rest of the day. I am just losing my confidence. I chose IT ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I have gone through the provided details and understood your concerns. Although I am no one to decide your work, but there is a clear evidence that soft skill training and option for career in soft skills is just an excuse to run away from the harsh realities of IT sector...  Read Full »

Will vitamin deficiency result in loss of interest in all activities?

Query: Hello doctor, My problem is I am running low on energy since I wakeup. No interest in anything. I cannot enjoy anything even if that is supposed to make me happy. I cannot concentrate on anything. If I read something, I lose my concentration in less than a minute time. I do not feel like do anythin...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand that having these troublesome symptoms can be difficult. Your blood tests appear to be within the acceptable range (attachment removed to protect patient identity). Taking Vitamin D supplement is a good idea as well. If your symptoms are persist...  Read Full »

How to help my dad's altered behavior as he is affected by the death of his close relative?

Query: Hello doctor, My father is 77 years old. He is showing the following symptoms loss of interest in reading newspaper (he was very fond of), anger, aggressiveness, and shouting. He cried a lot on the death of his brother-in-law who was 70 years old and sick, self-doubt about his health with restlessne...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Your father seems to have a major depressive disorder. He needs to start antidepressant medications. He can take the tablet Escitalopram 10 mg once in the morning after breakfast. If he has sleep disturbance then he needs to start tablet Alprazolam 0.25 mg at night. Eve...  Read Full »

Do sad mood with mood swings and suicidal thought characterize bipolar disorder?

Query: Hello doctor, I have three kids. My oldest is 16 years and she is a bit hard to deal with. I have been noticing her change of moods everyday. My mother, older sister, and younger brother told my middle son, that they hate her, no one wants her close. She had a rough break up, she says she hates lif...  Read Full »


Dr. Hitesh Sharma

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. Going by the description of your daughter's life circumstances and events, she seems to be in depression definitely. Is she in bipolar depression can only be determined if she exhibits the following. 1) Cycles of depression and mania. 2) There should be discrete ep...  Read Full »

Why are there lack of interest and suicidal thoughts even after taking medicines for OCD?

Query: Hello doctor, I have been suffering from OCD and took medication for around five months prescribed by a psychiatrist. Now I am somewhat managing the OCD, but at the same time, I have depression also. Now I lost interest in all things and feel like doing a job, earn money and living in a middle-clas...  Read Full »


Dr. Anil Kumar Kumawat

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Depression is comorbid most of the time with OCD (occlusive compulsive disorder) because it is a very frustrating condition when you do not have control over your thoughts. If you control your thoughts and control yourself to engage in it, then it is a very good indi...  Read Full »

Why have I lost interest in studies?

Query: Hello doctor, Till school, I was a very bright student but while pursuing graduation, I lost my interest in studies. Now I am not able to concentrate on studies and keep on thinking about other things. I am very tensed. What to do?  Read Full »


Dr. Vandana Patidar

Psychiatrist, Psychotherapist, Psychologist Counsellor, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. There are various reasons of lack of interest in studies. Not having the subject of one's choice, parental expectations, the stress of performance, anxiety problem, lack of motivation. I would advise you to make a schedule and follow it strictly. Set some rewards for...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.